# SDR DALA2016072505584

- Difficulty date: July 23, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N947DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53355
- Aircraft time: 43,648 hours, 37,054 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, FLIGHT ATTENDANT REPORTED A MILD ELECTRICAL ODOR IN FIRST CLASS CABIN.  TURNED OFF GALLEY POWER AND SIDEWALL LIGHTS.  ODOR DECREASED IN INTENSITY BUT NEVER COMPLETELY DISSIPATED.  MAINTENANCE TROUBLESHOT.  ONLY BURNED COFFEE ODOR NOTED.  PERFORMED DUCT BURN OUT AND REMOVED AND REPLACED COALESCE BAGS.  AIRCRAFT OKAY FOR SERVICE.
